# SDR DALA1019500182

- Difficulty date: August 10, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 84,241 hours, 12,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DRC CHECK, MX FOUND EMERGENCY LIGHTS AT 18FG INOPERATIVE. MX FOUND A BROKEN WIRE AT THE WALL CONNECTOR AND REPAIRED. SYS OPS ARE NORMAL.
